MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR4; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR4; CATHETER, THROMBUS RETRIEVER
Model Number SFR4-4-40-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a solitaire patient¿s thrombus had escaped from the original disease.The thrombus had escape to an m3 occlusion.The patient recovered/resolved (b)(6) 2024.Other actions taken: urokinase intraarterial thrombolytic therapy.The event was not a recurrent or new stroke.The ae was noted as probably related to the disease under study.The ae was not related to an underlying condition or disease.Patient details: mrs score 0 and nihss score 10.The event was assessed as sae causal relationship to procedure and possible device related.Location of proximal face of clot: pre-procedure mtici score 0 and final post-procedure mtici score 2b.Ancilary device: aspiration catheter niu chuang5f-125cm.
 
Event or Problem Description
Additional information received reported the patient was being treated for a clot in the middle cerebral artery (mca), r1 right.Intervention required was urokinase intraarterial thrombolytic therapy.Causality assessment provided as: not related to procedure and devices; probable related to disease under study; not related to underlying condition or disease; the rationale for the relationship to system or procedure.It was considered that the thrombus had escaped from the original disease.
 
Additional Manufacturer Narrative

Brand Name
SOLITAIRE FR4
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19767033
Report Number2029214-2024-01255
Device Sequence Number8624787
Product Code NRY
UDI-Device Identifier00847536034709
UDI-Public00847536034709
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K183022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2026
Device Model NumberSFR4-4-40-10
Device Catalogue NumberSFR4-4-40-10
Device Lot NumberB567342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date08/02/2024
Date Device Manufactured05/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexFemale